Some new topological indices of silicate network via M-polynomial


Cancan M. , Afzal D., Hussain S., Maqbool A., Afzal F.

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.23, no.6, pp.1157-1171, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1080/09720529.2020.1809776
  • Title of Journal : JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
  • Page Numbers: pp.1157-1171

Abstract

The numerical encoding of chemical structure with topological indices is currently growing in chemical graph theory. An important aspect of these topological indices related with the prediction of the characteristic given by the chemical structure of the molecule. This paper utilizing a specific developed method, named M-polynomial, to calculate the topological indices of silicate network. We also plot the topological indices.